# SDR SWIA200616370

- Difficulty date: March 6, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 7,565 hours, 5,893 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDOW CRACKED ON TAXI.  REPLACED CAPTAINS SIDE WINDOW IAW AMM 56-12-01.  P/N NP-139322-5; S/N OFF 0392H1080.
